# SDR AALA202403184791

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737823
- Aircraft serial: 31159
- Aircraft time: 33,849 hours, 14,489 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: UNKNOWN
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR GIRT BAR HAS MISSING RED HEAT SHRINK OF RH SIDE OF DOOR. MAINTENANCE INSTALLED HEAT SHRINK TUBE AT R1 DOOR IAW W/C 2523J012-001.
